PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 47(61), pp. 1--4 (1990)
COMPLETENESS THEOREM FOR A MONADIC LOGIC WITH BOTH FIRST-ORDER AND PROBABILITY QUANTIFIERS
Miodrag Raskovi\'c and Predrag Tanovi\'cPrirodno-matematicki fakultet, Kragujevac, Yugoslavia and Matematicki institut SANU, Beograd, Yugoslavia
Abstract: We prove a completeness theorem for a logic with both probability and first-order quantifiers in the case when the basic language contains only unary relation symbols.
Classification (MSC2000): 03C70
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts